# SDR AALA990722

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 6116730001
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MAN - FLT 0054 - EN ROUTE SEAT 3A AND 3B PERSONAL VIDEO UNITS HAD REPORT OF SMOKING.  LANDED MAN WITHOUT INCIDENT.  REPLACED PERSONAL VIDEO UNIT AT 3A.  ROCKWELL COLLINS PERFORMED VOTLAGE TEST TO POWER SUPPLY OF PERSONAL VIDEO UNIT AND AT INPUT.  VOLTAGES ARE ALL PROPER.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO NOTICE OF SMOKE.  (X)
